# SDR HEEA967600

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT ALWAYS CHANGE FREQUENCY. FOUND WAFERS AND CONTACTS LOOSE.  TIGHTENED WAFERS AND CONTACT.  REPAIRED.  ALSO REPLACED RETAINING RING.  BENCH CHECK GOOD.
